EconPapers    
Economics at your fingertips  
 

Bounded rationality and repeated network formation

Sylvain Béal and Nicolas Querou

Mathematical Social Sciences, 2007, vol. 54, issue 1, 71-89

Date: 2007
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165-4896(07)00025-X
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Bounded rationality and repeated network formation (2007)
Working Paper: Bounded Rationality and Repeated Network Formation (2006) Downloads
Working Paper: Bounded Rationality and Repeated Network Formation (2006) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matsoc:v:54:y:2007:i:1:p:71-89

Access Statistics for this article

Mathematical Social Sciences is currently edited by J.-F. Laslier

More articles in Mathematical Social Sciences from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-24
Handle: RePEc:eee:matsoc:v:54:y:2007:i:1:p:71-89